If you need an accessible version of this item please contact JSTOR User Support

Proof without Words: Sums of Consecutive Positive Integers

C. L. Frenzen
Mathematics Magazine
Vol. 70, No. 4 (Oct., 1997), p. 294
DOI: 10.2307/2690871
Stable URL: http://www.jstor.org/stable/2690871
Page Count: 1
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
294
    294